# SDR ASAA0650965

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737990
- Aircraft serial: 30824
- Aircraft time: 6,951 hours, 1,917 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT IB MAIN FLAP WAS DAMAGED FROM TIRE CAP SEPARATION ON TAKEOFF.  FLAP WAS REPAIRED IAW EA 5750 02284
